# SDR UIEA2023060700596

- Difficulty date: June 6, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 98,173 hours, 19,784 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 00340
- Part serial: 273T62006
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A, D, O

## Discrepancy

UPON GEAR RETRACTION, GEAR DOOR AND GEAR DISAGREE EICAS MESSAGES. ALSO GEAR, AND LEFT MAIN DISCREET LIGHT ILLUMINATED( REMOVED LH GEAR SIDE BRAKE ACTUATOR IAW AMM 32-32-02.   /  LP 1736216 M2: INSTALLED LH GEAR SIDE BRAKE ACTUATOR IAW AMM 32-32-02. OPS CHECK GOOD, NO LEAKS NOTED AT THIS TIME )
